TUSSKAN SYRUP

Each 5 ml contains: Guaiphenesin 50 mg. Ephedrine hydrochloride 7.5 mg. Diphenhydramine hydrochloride 5 mg. Dextromethorphane (as hydrobromide) 4.56 mg

9.50 EGP

Out of stock

TUSSKAN SYRUP; guaifenesin, dextromethorphan, diphenhydramine, ephedrine, respiratory tract agents .

ACTIVE-INGREDIENT OF TUSSKAN SYRUP

Each 5 ml contains: Guaiphenesin 50 mg. Ephedrine hydrochloride 7.5 mg. Diphenhydramine hydrochloride 5 mg. Dextromethorphane (as hydrobromide) 4.56 mg

INDICATION OF TUSSKAN SYRUP

Acute and chronic bronchitis. Asthmatic bronchitis Cough associated with common cold.

DOSAGE OF TUSSKAN SYRUP

Follow all directions given to you by your pharmacist or doctor carefully . They may differ from the information contained in this leaflet

Ask your pharmacist or doctor for help if you do not understand the instructions on the box .

The recommended dose is : –

Unless prescribed by the physician the dose as follows: Children more than 6 years: half teaspoonful 3-4 times daily. Adults : 1-2 teaspoonfuls 3-4 times daily.

OVER-DOSAGE OF TUSSKAN SYRUP

CONTRA-INDICATION OF TUSSKAN SYRUP

Hypersensitivity to any of the ingredients and other sympathomemetic drugs.

STORAGE OF TUSSKAN SYRUP

Store at a temperature not exceeding 25 °C.
PACK OF TUSSKAN SYRUP
A carton box containing a glass bottle of 100 ml and an insert.
TUSSKAN SYRUP MANUFACTURED BY
Hikma Pharma S.A.E,Sixth of October City-Egypt.

https://www.drugbank.ca/drugs/DB00874

https://www.gardeniapharmacy.com/category/medicine-2/

Form

Gender

How to use

Reviews

There are no reviews yet.

Be the first to review “TUSSKAN SYRUP”

Your email address will not be published.

Shopping Cart
Don`t copy text!
Scroll to Top